Follow
Ameur dhahri
Ameur dhahri
Verified email at polimi.it - Homepage
Title
Cited by
Cited by
Year
The decoherence-free subalgebra of a quantum Markov semigroup with unbounded generator
A Dhahri, F Fagnola, R Rebolledo
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (03 …, 2010
532010
Open quantum random walks, quantum Markov chains and recurrence
A Dhahri, F Mukhamedov
Reviews in Mathematical Physics 31 (07), 1950020, 2019
292019
Identification of the theory of orthogonal polynomials in -indeterminates with the theory of -diagonal symmetric interacting Fock spaces on
L Accardi, A Barhoumi, A Dhahri
Infinite Dimensional Analysis, Quantum Probability and Related Topics 20 (01 …, 2017
212017
A Lindblad model for a spin chain coupled to heat baths
A Dhahri
Journal of Physics A: Mathematical and Theoretical 41 (27), 275305, 2008
212008
Quantum Markov chains associated with open quantum random walks
A Dhahri, CK Ko, HJ Yoo
Journal of Statistical Physics 176, 1272-1295, 2019
202019
The quadratic Fock functor
L Accardi, A Dhahri
Journal of mathematical physics 51 (2), 2010
182010
Quadratic exponential vectors
L Accardi, A Dhahri
Journal of mathematical physics 50 (12), 2009
142009
Open quantum random walks and quantum Markov chains
A Dhahri, F Mukhamedov
Functional Analysis and Its Applications 53, 137-142, 2019
102019
Repeated quantum interactions and unitary random walks
S Attal, A Dhahri
Journal of Theoretical Probability 23, 345-361, 2010
102010
Extending the set of quadratic exponential vectors
L Accardi, A Dhahri, M Skeide
Quantum Probability and Infinite Dimensional Analysis, 262-266, 2010
92010
Markovian Properties of the spin-boson model
A Dhahri
Séminaire de Probabilités XLII, 397-432, 2009
82009
-Quadratic Quantization
L Accardi, A Dhahri, H Rebei
Journal of statistical physics 172 (5), 1187-1209, 2018
62018
Self-adjointness and boundedness in quadratic quantization
A Dhahri
Journal of Mathematical Physics 55 (5), 052103, 2014
52014
On the quadratic Fock functor
A Dhahri
Infinite Dimensional Analysis, Quantum Probability and Related Topics 15 (02 …, 2012
42012
Multivariate orthogonal polynomials: quantum decomposition, deficiency rank and support of measure
A Dhahri, N Obata, HJ Yoo
Journal of Mathematical Analysis and Applications 485 (1), 123775, 2020
32020
Characterization of Product Probability Measures on ℝd in Terms of Their Orthogonal Polynomials
L Accardi, A Dhahri, A Dhahri
Open Systems & Information Dynamics 23 (04), 1650022, 2016
32016
C*-Non-Linear Second Quantization
L Accardi, A Dhahri
Annales Henri Poincaré 17 (7), 1883-1907, 2016
32016
Identification of the theory of multidimensional orthogonal polynomials with the theory of symmetric interacting Fock spaces with finite dimensional one particle space
L Accardi, A Barhoumi, A Dhahri
arXiv preprint arXiv:1403.2662, 2014
32014
Markovian properties of the Pauli-Fierz model
A Dhahri
Communications on Stochastic Analysis 3 (2), 8, 2009
32009
The expected Markov property for quantum Markov fields
L Accardi, A Dhahri
Milan Journal of Mathematics 91 (2), 281-291, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20